Functional partial canonical correlation

Qing Huang, Rosemary Renaut

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


A rigorous derivation is provided for canonical correlations and partial canonical correlations for certain Hilbert space indexed stochastic processes. The formulation relies on a key congruence mapping between the space spanned by a second order, H-valued, process and a particular Hilbert function space deriving from the process' covariance operator. The main results are obtained via an application of methodology for constructing orthogonal direct sums from algebraic direct sums of closed subspaces.

Original languageEnglish (US)
Pages (from-to)1047-1066
Number of pages20
Issue number2
StatePublished - May 1 2015


  • Congruent Hilbert space
  • Covariance operator
  • Hilbert space indexed process
  • Orthogonal direct sum

ASJC Scopus subject areas

  • Statistics and Probability


Dive into the research topics of 'Functional partial canonical correlation'. Together they form a unique fingerprint.

Cite this